# SDR CA960320522

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 75065916
- Condition: Failed
- Location: Compressor
- Part time: 61 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

(CAN)TAKEOFF REJECTED AT 100 KNOTS BECAUSE SMOKE IN COCKPIT FROM AIR CONDITIONING. LEFT PACK SUPPLYING HOT AIR AT 96 DEGREES C, UNABLE TO CONTROL IN EITHER AUTO OR MANUAL. CHANGED COMPRESSOR OUTLET TEMPERA TURE SWITCH AND ACM. ACM P/N 78290-13.
